# SDR CA110606016

- Difficulty date: June 1, 2011
- Submitted: September 9, 2011
- Operation: Air carrier
- Make and model: Piper PA-31
- Aircraft time: 17,184 hours
- Engine: Lyc TIO540A2B
- Propeller: Hartzl HCE2YR2
- System (JASC): 7414 · Magneto/Distributor
- Part: Bushing
- Condition: Worn
- Location: Magneto
- Component: Magneto
- Component part number: 103492901
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RT ENGINE, CAN`T RESTART ENGINE ON GROUND. LT MAGNETO REMOVED, INSPECTED AND FOUND BUSHING WORN OUT ON GEAR.  SENT TO O/H.
